MathSciNet Relay Station
MathSciNet bibliographic data
MR2032497 42B20 (31B10 35B45 35B65 46E35 47G10)
Palagachev, Dian K.; Softova, Lubomira G. Singular integral operators, Morrey spaces and fine regularity of solutions to PDE's. Potential Anal. 20 (2004), no. 3, 237–263.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement